# SDR HEED089126

- Difficulty date: March 11, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 3,879 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 7040002200108
- Part serial: B2480082
- Condition: Stuck
- Location: Linear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINEAR ACTUATOR STICKING. REPLACED UNIT.
